# SDR SWAA2022100349988

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY ON AIR DUCT BS 540 RT SIDE AT AIR CONDITIONING BAY 2022-488674 / [01] REPLACED BRACKET ASSY ON AIR DUCT BS 540 RT SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED BRACKET ASSY ON AIR DUCT BS 540 RT SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0
